# SDR DIXA20240311001

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N214TG
- Make and model: Lear 45LEAR
- Aircraft serial: 328
- Engine: Garrtt TFE731*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO MMSL CREW NOTICED OIL PRESSURE FLUCTUATING AND DROPPED TO 50 PSI AS A PRECAUTION CREW SHUTDOWN RH ENGINE, NO EMERGENCY DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT.  WAITING ON MX TO SHOW UP AND TROUBLESHOOT OIL PRESSURE ISSUE.
